# SDR DALA1107003214

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 61,496 hours, 27,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT DOOR FWD LOWER VERTICAL FRAME IS CRACKED. REMOVED FWD LOWER VERTICAL FRAME IAW SRM 51-42-11.  NEW VERTICAL FRAME TREATED AND PRIMED IAW SRM 51-21-11.  INSTALLED NEW VERTICAL FRAME IAW SRM 51-42-11.
